# SDR SWAA2021022449960

- Difficulty date: January 26, 2021
- Submitted: February 24, 2021
- Operation: Air carrier
- Aircraft: N7816B
- Make and model: Boeing 737-7L9
- Aircraft serial: 28009
- Aircraft time: 63,949 hours, 29,044 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Panel
- Condition: Dented
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#2 ENGINE INLET COWL OUTER BARREL PANEL HAS DENT WITH GOUGE AT 3 O'CLOCK POSITION 8 INCHES FORWARD OF PANEL AFT EDGE / REPAIRED #2 ENGINE INLET COWL BARREL PANEL DENT WITH GOUGE PER SRM 54-10-01-2R-6 REPAIR 6
